# SDR QXEA9900433

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Link
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EXCESSIVE AXIAL PLAY ON INBOARD SIDE OF LINK ASSEMBLY.  REPAIRED IAW HORIZON AIR EA 9-54-192.
